# SDR FDKA200705185

- Difficulty date: May 4, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,424 hours, 12,499 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Part number: 14521333401
- Part serial: 145433
- Condition: Malfunctioned
- Location: Rudder System
- Part time: 13,989 hours, 12,808 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER SYSTEM 1 & 2 INOP MSG.  MX REPLACED OVERHEAD CONTROL PANEL AND REPAIRED BLEED LEAK IN AFT AVIONICS.
